arrow
Volume 17, Number 2
Previous Issue Next Issue

Ping Luo & Qun Lin

J. Comp. Math., 17 (1999), pp. 113-124.

Preview Full PDF 1785 20114 Abstract

Jian-Guo Huang

J. Comp. Math., 17 (1999), pp. 125-132.

Preview Full PDF 1765 19911 Abstract

Wen-Ping Zeng

J. Comp. Math., 17 (1999), pp. 133-138.

Preview Full PDF 1759 19976 Abstract

Yin-Nian He, Dong-Sheng Li & Kai-Tai Li

J. Comp. Math., 17 (1999), pp. 139-158.

Preview Full PDF 1879 20381 Abstract

Fu-Ming Ma

J. Comp. Math., 17 (1999), pp. 159-170.

Preview Full PDF 1849 19704 Abstract

Ying-Guang Shi

J. Comp. Math., 17 (1999), pp. 171-178.

Preview Full PDF 1829 20306 Abstract

Lian-Sheng Zhang, Feng Gao & Wen-Xing Zhu

J. Comp. Math., 17 (1999), pp. 179-190.

Preview Full PDF 1771 19863 Abstract

Hui Feng & Long-Jun Shen

J. Comp. Math., 17 (1999), pp. 191-198.

Preview Full PDF 1737 20079 Abstract

Nai-Hua Xiu

J. Comp. Math., 17 (1999), pp. 199-208.

Preview Full PDF 1710 20030 Abstract

Yan-Ping Chen

J. Comp. Math., 17 (1999), pp. 209-220.

Preview Full PDF 1638 19937 Abstract

Mircea Puta & Ioan Caşu

J. Comp. Math., 17 (1999), pp. 221-224.

Preview Full PDF 1802 22400 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard